# SDR DALA1301923715

- Difficulty date: January 22, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N385DN
- Make and model: Boeing 737832
- Aircraft serial: 30348
- Aircraft time: 41,633 hours, 17,264 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND DOOR 1R EMERGENCY LIGHT INOPERATIVE.  MX REPLACED DOOR 1R EMERGENCY LIGHT IAW AMM  33-51.  OPS CHECK OK.
